Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spiriva

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2008, 01:01 AM
Terri
Guest
 
Posts: n/a
Default bad taste

This drug really leaves a very dry mouth, and a very nasty taste so bad that I have a hard time tasting food. When I try to stop taking it, I get bad pains in my chest. Called the company and told them about the awful taste, and they were trying to tell me it is a medical problem. Bologna! Hope to find something else that will work for me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Taste buds have been affected mary Beth Chantix 1 01-14-2008 01:05 AM
Inability to Taste Carol Avelox 0 09-13-2007 03:46 PM
bitter taste Unregistered Frova 0 12-03-2005 06:00 AM
taste denis Keppra 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:39 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.